Record number :
929598
Title of article :
Existence of Positive Solutions for Delay Differential Equations with Impulses*
Author/Authors :
Aimin Zhao and Jurang Yan، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 1997
Pages :
12
From page :
667
To page :
678
Abstract :
A powerful comparison result and some effective sufficient conditions for existence of positive solutions of the delay differential equation with impulses ¡ n ~x9 t . q pi t . x tyt i . s0, t/tk ) is1 . ¢ x tq. yx t . sb x t ., ks1, 2, . . . , k k k k are obtained by establishing the equivalence of existence of positive solutions of ). and solutions of an integral equation.
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
1997
Link To Document :
بازگشت